# SDR ASAA2019021928589

- Difficulty date: February 19, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,206 hours, 11,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A750027
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED REPAIR TRACK EXTRUSION FABRICATED FOR SRM REPAIR IN FWD PIT @ BS500 LBL18. SEE ORIGINAL CARD G1127607 N/R'S 29607 FOR DEFECT. PART WORN BEYOND SRM LIMITS. GROUNDED - YES. MATERIAL ID FOR TRACK EXTRUSION BAC 1520-2995, 7050-T6511 PER EA 800- 53EA-21307 P.O 938443.1 MATERIAL ID FOR REPAIR SPLICES BAC 1509-100688 PER SRM 53-00-53-2R-3 P.O 884193.1 FABBED REPAIR PER BAC DWG 143A7501 AND SRM 53-00-53-2R-3. ALODINED PARTS PER SRM 51-20-01. PRIMED PARTS PER S.O.P.M 20-41-02. INSTALLED REPAIR PER SRM 53-00-53-2R-3. PART MARKED REPAIR PER EA 800-53EA-21307.
